Publications et prépublications

Articles de recherche :

  1. Nonuniform hyperbolicity for C^1-generic diffeomorphisms, F. Abdenur, C. Bonatti, S. Crovisier. ArXiv:0809.3309
  2. Generic bi-Lyapunov stable homoclinic classes, R. Potrie. ArXiv:0903.4090
  3. Green bundles, Lyapunov exponents and regularity along the supports of the minimizing measures, M.-C. Arnaud. ArXiv:1003.2139
  4. Maximal Entropy Measures for Piecewise Affine Surface Homeomorphisms, J. Buzzi, ETDS 29 (2009), no. 6, 1723-1763.
  5. Intrinsic ergodicity for certain nonhyperbolic robustly transitive systems, J. Buzzi, T. Fisher, M. Sambarino, C. Vasquez. arXiv:0903.3692
  6. Banach spaces for piecewise cone hyperbolic maps, V. Baladi, S. Gouëzel, Journal of Modern Dynamics 4 (2010), 91-137.
  7. Perturbation de la dynamique de difféomorphismes en topologie C^1, S. Crovisier. ArXiv:0912.2896.
  8. Non existence of attractors and dynamics around some wild homoclinic classes, R. Potrie. ArXiv:1003.2280.
  9. Linear response for smooth deformations of generic nonuniformly hyperbolic unimodal maps, V. Baladi, D. Smania. ArXiv:1003.5592.
  10. Alternative proofs of linear response for piecewise expanding unimodal maps, V. Baladi, D. Smania. ETDS 30 (2010), 1-20.
  11. Analyticity of the SRB measure for holomorphic families of quadratic-likeCollet-Eckmann maps, V. Baladi, D. Smania. Proc. Amer. Math. Soc. 137 (2009), 1431-1437.
  12. Smooth deformations of piecewise expanding unimodal maps, V. Baladi, D. Smania. DCDS Series A 23 (2009), 685-703.
  13. Good Banach spaces for piecewise hyperbolic maps via interpolation, V. Baladi, S. Gouëzel. Annales de l'IHP / Analyse non linéaire 26 (2009), 1453-1481
  14. Persistence of laminations, P. Berger. A paraître au Bulletin of the Braz. Math. Soc.
  15. Persistence of stratifications of normally expanded laminations, P. Berger. A paraître aux Bull. the Braz. Math. Soc.
  16. Persistance des sous variétés à bord et à coins, P. Berger. A paraître aux Annales de L'institut Fourier.
  17. Structural stability of attractor-repellor endomorphisms with singularities, P. Berger. A paraître à ETDS.
  18. Persistent bundles over a two dimensional compact set, P. Berger. ArXiv 0901.2079.
  19. Abundance of one dimensional non uniformly hyperbolic attractors for surface endomorphisms, P. Berger. ArXiv 0903.1473.
  20. On the inverse limit stability of endomorphisms, P. Berger. ArXiv 1006.4302.

Notes de cours ou d'exposés :

  1. Classes isolées des difféomorphismes ou champs de vecteurs C1-génériques, mini-cours par Christian Bonatti.
  2. Actions de groupes en dimension 1, cours de M2 par Christian Bonatti.
  3. Some advances on partially hyperbolic and non-uniformly hyperbolic dynamics. notes 1, notes 2, notes 3. Mini-cours par Jana Rodriguez-Hertz.
Unless otherwise stated, the content of this page is licensed under Creative Commons Attribution-ShareAlike 3.0 License